IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Mobile Multimedia Communications (MoMuC)
Chair Tomoyuki Ooya (NTT DoCoMo)
Vice Chair Eiji Kamioka (Shibaura Inst. of Tech.)
Secretary Ryoichi Shinkuma (Kyoto Univ.), Daisuke Morikawa (KDDI Labs.)
Assistant Shigeaki Tagashira (Kyushu Univ.), Masakatsu Ogawa (NTT)

Conference Date Thu, May 22, 2008 08:30 - 16:35
Fri, May 23, 2008 09:00 - 15:15
Topics Mobile computing, Mobile application, Ubiquitous communication, Mobile multimedia communication 
Conference Place Okinawa Seinenkaikan 
Address 2-15-23 Kune, Naha-shi, Okinawa, 900-0033 Japan
Transportation Guide http://www.okinawakenseinenkaikan.or.jp/index.html
Contact
Person
Masakatsu Ogawa, NTT
098-864-1780
Sponsors This conference is co-sponsored by the IPSJ MBL
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, May 22 AM  MoMuC1
08:30 - 10:15
  08:30-08:35 Opening Address ( 5 min. )
(1) 08:35-09:00 Basic Design of A User-driven Service Creation Platform Assisted by Cellular Systems MoMuC2008-1 Kiyohide Nakauchi, Ved P. Kafle, Masugi Inoue (NICT), Takashi Matsunaka, Takayuki Warabino, Yoji Kishi (KDDI R&D Labs)
(2) 09:00-09:25 An Authentication Method for a User-driven Service Creation Platform Assisted by Cellular Systems MoMuC2008-2 Takashi Matsunaka, Takayuki Warabino, Yoji Kishi (KDDI R&D Labs.), Kiyohide Nakauchi, Ved P. Kafle, Masugi Inoue (NICT)
(3) 09:25-09:50 A Handover Authentication Scheme for Service Mobility in Heterogeneous Wireless Networks MoMuC2008-3 Toshiyuki Fujisawa (NHK), Masaki Inamura, Toshiaki Tanaka (KDDI R&D LABS)
(4) 09:50-10:15 Study of Power Saving Scheme Suitable for Wireless LAN in Multimedia Communication MoMuC2008-4 Takefumi Hiraguri, Tomihiro Tokuyasu, Akira Kishida, Makoto Umeuchi, Masakatsu Ogawa, Fumiaki Nagase, Tetsu Sakata (NTT)
  10:15-10:25 Break ( 10 min. )
Thu, May 22 AM  MBL1
10:25 - 11:40
(5) 10:25-10:50 A Study for Wireless LAN Device Power-saving by UPnP/DLNA Packet Filtering Methods Motoharu Miyake, Atsushi Takeshita (NTT DoCoMo)
(6) 10:50-11:15 Location Detection with Low Power Consumption for Obtaining Context Data for Mobile Devices Ryozo Kiyohara (Osaka Univ.), Satoshi Mii (Mitsubishi Elec.), Mitsuhiro Matsumoto, Masayuki Numao, Satoshi Kurihara (Osaka Univ.)
(7) 11:15-11:40 Node connectivity in wireless sensor networks with HGAF power saving scheme Tokuya Inagaki, Susumu Ishihara (Shizuoka Univ.)
  11:40-12:40 Break ( 60 min. )
Thu, May 22 PM  MoMuC2
12:40 - 13:30
(8) 12:40-13:05 Composite Event Detection Using Cooperation Among Sensor Gateways MoMuC2008-8 Hideki Kamiya, Hiroshi Mineno (Shizuoka), Tomoyuki Osano, Norihiro Ishikawa (NTT docomo), Tadanori Mizuno (Shizuoka)
(9) 13:05-13:30 Transmission Performance Evaluation of a Roadside-to-Vehicle Communication System Using Antenna-beam-switching Technique Based on a Model of Traffic Flow MoMuC2008-9 Kota Mase (Toyota ITC), Osamu Maeshima (KDDI R&D), Junji Inoue, Masafumi Kizu (Toyota ITC)
  13:30-13:40 Break ( 10 min. )
Thu, May 22 PM  MBL2
13:40 - 14:55
(10) 13:40-14:05 A Detection Scheme for Service Abnormality based on User Actions in Mobile Core Network Hiroyuki Shinbo, Satoshi Komorita, Hideyuki Koto, Teruyuki Hasegawa, Hidetoshi Yokota (KDDI R&D Labs.)
(11) 14:05-14:30 A Study on Communication Quality Estimation Using Multiple Packet Size Probing in CDMA2000 1xEV-DO System Takayuki Goto, Atsushi Tagami, Teruyuki Hasegawa, Shigehiro Ano (KDDI R&D Labs.)
(12) 14:30-14:55 Design of NAT Traversal for Mobile PPC Applying Hole Punching Hidekazu Suzuki, Akira Watanabe (Meijo Univ.)
  14:55-15:05 Break ( 10 min. )
Thu, May 22 PM  MoMuC3
15:05 - 16:35
  15:05-15:20 Awarding Ceremony ( 15 min. )
(13) 15:20-15:45 Active sensor network with the concerted interface MoMuC2008-13 Takeharu Kohri (SIST)
(14) 15:45-16:10 [Encouragement Talk]
A Loss Compensation Method using Staition Retransmission for Wireless Multicast MoMuC2008-14
Hiroyuki Kubo, Atsushi Kawamura, Ryoichi Shinkuma, Tatsuro Takahashi (Kyoto Univ)
(15) 16:10-16:35 [Encouragement Talk]
A Position Estimation Algorithm Using Position Histories of Neighbor Nodes MoMuC2008-15
Takashi Nomura, Takaaki Umedu, Hirozumi Yamaguchi, Teruo Higashino (Osaka City Univ,)
Fri, May 23 AM  MoMuC/MBL
09:00 - 10:00
(16) 09:00-10:00 [Invited Talk]
Outline of Mobile WiMAX MoMuC2008-16
Toshio Kawazawa (UQC)
  10:00-10:15 Break ( 15 min. )
Fri, May 23 AM  MBL3
10:15 - 11:30
(17) 10:15-10:40 A Scheme for Press-Talk in Next Generation Private Network System Nodoka Mimura, Norihisa Matsumoto (Hitachi), Makoto Watanabe, Hidetoshi Nishiyama (HiKE)
(18) 10:40-11:05 Remote Site Failover in Next Generation Private Network System Norihisa Matsumoto, Nodoka Mimura (Hitachi), Makoto Watanabe, Hidetoshi Nishiyama (HiKE)
(19) 11:05-11:30 Performance Evaluation of Window Size in Proxy-based TCP for Multi-hop Wireless Networks Yuta Yamamoto, Nobuhiko Itoh, Miki Yamamoto (Kansai Univ.)
  11:30-12:30 Break ( 60 min. )
Fri, May 23 PM  MoMuC4
12:30 - 13:45
(20) 12:30-12:55 Shaka: Method for Estimating User Movement Using Mobile Phone MoMuC2008-20 Arei Kobayashi, Takeshi Iwamoto, Satoshi Nishiyama (KDDILABS)
(21) 12:55-13:20 Simplified HMD and Its Application for Human Navigation MoMuC2008-21 Nobuo Nakajima, Teruhito Fukioka (UEC)
(22) 13:20-13:45 Evaluation of User Context and Social Capital in Ubiquitous Content-Provision Service MoMuC2008-22 Yuki Yokohata (NTT Communications), Michiharu Takemoto, Makoto Hamada, Toshirou Nakamura (NTT)
  13:45-14:00 Break ( 15 min. )
Fri, May 23 PM  MBL4
14:00 - 15:15
(23) 14:00-14:25 A Multi-channel MAC Protocol for Ad Hoc Networks Using a Single Transceiver Hikaru Mitsuhashi, Masaki Bandai, Takashi Watanabe (Shizuoka Univ.)
(24) 14:25-14:50 AODV-BDA:AODV with Byzantine attacks Detection and Avoidance Ikumi Mori, Osamu Takahashi (FUN)
(25) 14:50-15:15 Node-Disjoint Multipath Construction Method on Hop by Hop Routing Protocols and its Evaluation Takumi Mori, Osamu Takahashi (FUN)

Announcement for Speakers
General Talk (25)Each speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited Talk (60)Each speech will have 50 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
MoMuC Technical Committee on Mobile Multimedia Communications (MoMuC)   
Contact Address Ryoichi Shinkuma (Kyoto Univ.)
TEL 81-75-753-3556, FAX 81-75-753-4986
E-:nik-u
Daisuke Morikawa (KDDI Labs.)
TEL 81-49-278-7883, FAX 81-49-278-7484
E-:s 


Last modified: 2008-03-22 10:21:50


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 


 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan